Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

When will I get my periods as I was on primlout for 9 months for endrometroisis?

hi i have been taking primolut for the last 9 months for my endrometriosis i have ow gone off the tabletsbut i was wondering how long it would be before i get my period i was on primlout for 9 months for endrometroisis but now have stopped taking the tablets when will i get a period
Asked On : Tue, 19 Apr 2011
Answers:  1 Views:  174
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Thanks for your query. Primolut N tablets contain norethisterone, which is a synthetic hormone similar to the naturally occurring sex hormone progesterone. It is often used in endometriosis and is one of the primary treatments of endometriosis. The side effects include weight gain, loss of libido, depression, breast changes, irregular vaginal bleeding and breakthrough bleeding.

Once Primolut is stopped, your periods appear in 2-3 days of stopping them but if you don’t get the periods within 7 days then you should report this to a gynecologist. Sometimes there is delayed menstrual cycle ( even for months) after taking this drug for a long time and in such a case it is important to consult a gynecologist and get the hormonal imbalance which may be caused by this drug, your pregnancy status and other causes of delayed periods ruled out.

Hope this information helps you. I will be available to answer your follow up queries. Wishing you good health.
Answered: Tue, 19 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor